# SDR TI1R001442

- Difficulty date: April 24, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: L281M20C1002
- Part serial: 53180
- Condition: Leaking
- Location: Main Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN TANK LEAKING.  REMOVED AND REPLACED.
